| Catalog Number |
53614G |
| Medical Device Problem Code |
Gel Leak (1267)
| Health Effect - Clinical Codes |
Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that intermittent catheter inside sleeve the water packet was already ruptured.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A labeling review was not performed because labeling could not have prevented the reported failure.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that intermittent catheter inside sleeve the water packet was already ruptured.Per additional information received email on 15aug2025 stated that they had used and added extra lubricant and it was painful but they made it work and they had no other choice.And very difficult to use two boxes because all the lubricant was popped the catheters dried out and became rough and painful to use.Also mentioned two boxes of barf catheters they received from edgepark were busted the liquid inside was already popped seemingly and the catheters were no longer able to be lubricated that way and were dry and rough and called edgepark for assistance but they said only bard could replace them.No medical intervention required.